Tang Yiming. On the Stability of General Navier-Stokes Type Equation[J]. Applied Mathematics and Mechanics, 1999, 20(8): 829-834.
Citation: Tang Yiming. On the Stability of General Navier-Stokes Type Equation[J]. Applied Mathematics and Mechanics, 1999, 20(8): 829-834.

On the Stability of General Navier-Stokes Type Equation

  • Received Date: 1998-01-05
  • Rev Recd Date: 1999-01-21
  • Publish Date: 1999-08-15
  • In this paper, by proving that the equations discussed here are l-simple(l≥1) by strati-fication theory, the unstabilit y of the equations is proved. And the un-uniqueness of the solution of forced dissipative non-linear system equations in atmospheric dynamics is used as an illustration for the result.
  • loading
  • [1]
    Shih W S.Solution An alytiquesde Quelques Équations aux Drives Partielles en Mcaniquedes Fluides[M].Hermann Paris:Travauxen Course,1992.
    [2]
    Shih W S.Stratificationet quations aux drives partielles[J].IHES,M,1995,95(3).(in France).
    [3]
    施惟慧,唐一鸣.关于不稳定非线性偏微分方程的一个数值不变量[J].上海大学学报,1996,2(4):355~359.
    [4]
    陈达段,刘晓明,施惟慧.强迫耗散非线性系统的稳定性[J].应用数学和力学,1996,17(6):515~522.
    [5]
    Ehresmann C.Introduction a Latheorie des structures infinitesimaleset des pseudo-proupes de Lie[A].In:Calloque International de Geometrie Differentielle Strasbourge[C].France,1953,97~110.
    [6]
    丑纪范.大气动力学的新进展[M].兰州:兰州大学出版社,1990.
    [7]
    Shin S A.Sur Lasaturation,Lasatabilit des systmesd quations aux drive sparielleset La calcul formel[D].Paris:Universit Deuis Diderot,1994.
    [8]
    Hadamard J.La Thoriedes Équations aux Drives Partielles[M].Beijing:Edition Scientifiqne,1964.
    [9]
    Marchonk G.Methode de Calcul Num rique[M].Moscou:Edition Mir Moscou,1980.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2128) PDF downloads(711) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return